Chemotherapy Induced Acral Erythema (Hand-Foot Syndrome) Global Clinical Trials Review, H1, 2014 http://www.
Summary GlobalData's clinical trial report, "Chemotherapy Induced Acral Erythema (Hand-Foot Syndrome) Global Clinical Trials Review, H1, 2014" provides data on the Chemotherapy Induced Acral Erythema (Hand-Foot Syndrome) clinical trial scenario.
Dermatologic toxicities include rash, acral erythema, alopecia, pruritis, subungal splinter hemorrhages, hair depigmentation, skin discoloration, and xerosis.
examples of Agents Used to Manage Dermatologic toxicities From targeted Agents Acral erythema treatment: Kerasal[R] (urea-containing cream, Alterna LLC) Cleansers: Cetaphil[R] (Galderma Laboratories), Neutrogena[R] Norwegian Formula[R] (Neutrogena Corporation) Makeup: Dermablend[TM] (Dermablend) Moisturizers or emollients: Aquaphor[R] (Beiersdorf Inc.
3,4) It represents reversible palm and sole acral erythema, accompanied by various degrees of dysesthesia and epidermal desquamation at the pressure points, and is seen in approximately 30% of patients taking sorafenib.
Bilateral palm and sole acral erythemas with various degrees of desquamation were also seen (Fig.
The taxanes are already known to be potential causes of a variety of other skin disorders, including alopecia, mucositis, acral erythema
, pseudoscleroderma, and nail changes.
Mild cases of hand-foot syndrome consist of a painful acral erythema